# SDR ASOA201200492

- Difficulty date: February 13, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 30,508 hours, 27,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR AFT LOWER CORNER AND TEE CAP AT FS 349.50 CORRODED.  REMOVED DAMAGE IAW REO 601R-53-21-2263.  COMPLIED NDTM PART 1, 51-20-06.  NO INDICATIONS NOTED.   INSTALLED NEW SERVICEABLE ANGLE AND FITTING AT FS 349.00 IAW SRM 51-42-06-00 AND 51-42-21-00.
